# SDR GTIA2023110737584

- Difficulty date: November 2, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,062 hours, 6,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK #1 FUME EVENT DESENDING THROUGH 7,000 ON ARRIVAL IN TO MCO FUME IN COCKPIT TURNED OFF PACK #1 FUME DISAPEARED-PERFORMED APU OPS TEST IAW AMM 49-00-00, CK GOOD. PERFORMED #1 PACK OPS TEST & FOUND CONTAMINATED, FUME EVENT CONFIRMED.#2 PACK OPS CK GOOD OK FOR SERVICE.
